INSURANCE DEMAND UNDER PROSPECT THEORY: A GRAPHICAL ANALYSIS
Ulrich Schmidt
Journal of Risk & Insurance, 2016, vol. 83, issue 1, 77-89
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24)
Downloads: (external link)
http://hdl.handle.net/10.1111/jori.12098 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Insurance demand under prospect theory: A graphical analysis (2012) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:83:y:2016:i:1:p:77-89
Ordering information: This journal article can be ordered from
http://www.wiley.com/bw/subs.asp?ref=0022-4367
Access Statistics for this article
Journal of Risk & Insurance is currently edited by Joan T. Schmit
More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().